# SDR C2XA97IA018

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12017291001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING LOWER SKIN WAS FOUND TO BE CRACKED OUTBOARD OF THE NACELLE.  MAINTENANCE REPAIRED THE SKIN BY STOP DRILLING THE CRACK, AND APPLYING A DOUBLER.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
